MAUDE Adverse Event Report: WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER L; MARKER, OCULAR

WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER L; MARKER, OCULAR
Model Number X-SPL-03
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that capsulotomy center position was placed well below the iris center and iris repositioning manually brought to the center of the pupil and was placed there in the unknown eye of a patient, during cataract surgery.After manually repositioning, the surgery was completed without problems.The patient identifier is not available.There's no patient harm.
 
Additional Manufacturer Narrative
Additional information provided in h.3., h.6., and h.10.A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.During investigation it was determined that is the background illumination to be the issue.The reported issue is related to the background illumination.Root cause could be identified as a user error.The manufacturer internal reference number is: (b) (4).

Brand Name
VERION DIGITAL MARKER L
Common Device Name
MARKER, OCULAR
Manufacturer (Section D)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM  14513
Manufacturer (Section G)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM   14513
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17340637
Report Number3010300699-2023-00004
Device Sequence Number6912563
Product Code HLG
UDI-Device Identifier00380659982699
UDI-Public00380659982699
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberX-SPL-03
Device Catalogue Number8065998269
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown